# SDR SWAA2021030445537

- Difficulty date: January 26, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N405WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27893
- Aircraft time: 67,100 hours, 39,738 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR PANEL 241ADF AFT CORNERS ARE DAMAGED. / DUE TO THE EXTENT OF DAMAGE; REPLACED AFT FLOOR PANEL 241ADF IAW SRM 51-10-02-0G-0 PARA 9 AND AIPC 53-21-00-26 ITEM 250. 57066U 1/27/21
